# SDR JR2R20230805591

- Difficulty date: August 6, 2023
- Submitted: August 6, 2023
- Operation: General aviation
- Aircraft: N83329
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 18,128 hours, 10,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Part time: 18,128 hours, 10,659 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RH SHEAR PANEL CORRODED
